# SDR 04249402

- Difficulty date: September 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 303100IAW2
- Part serial: PCECD0134
- Condition: Defective
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT-OFF WHEN GEAR WAS RAISED THE LT ENGINE ITT ROSE TO 955 DEGREES C, NO-SYNCH ILLUMINATED, AND OIL TEMP ROSE TO 109 DEGREES C.   CA CONTINUED CLIMB TO 3,000'MSL AND REDUCED THRUST IAW QRH.  ITT WENT  BELOW 955 TO AT 900 DEGREES, OIL TEMP REDUCED TO 85 DEGREES C. ATC WAS NOTIFIED. A/C RETURNED TO FIELD.  MECHANIC REMOVED AND REPLACED RT ENGINE (SEE REMOVED ENGINE INFO IN SECTION 5 OF THIS SDR).
